Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pregnant with bleeding and vomiting. Taking Progestrone, has Bicornuate uterus. Cause for bleeding?

Hi sir, my wife is 16 weeks pregnant and suffering from bleeding and vomiting from 7th weeks. I have consulted doctor and they advised to take 400mg progesterone soft gelatin per day and weekly progesterone injection and after taking these from 7th weeks still she is bleeding. every time Ultrasound shows baby normal. She has bicornuate uterus . Please tell me how many weeks progesterone may be taken to avoid any further its side effects. Why bleeding continues?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Since your wife is having a bicornuate uterus, the bleeding is likely to from the empty horn of the uterus. The progesterone supplementation is not usually required after 14 weeks of gestation.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor